# SDR AALA20100203TUL11

- Difficulty date: February 3, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bearing
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT EXCESSIVE PLAY IN KNUCKLE AT INBOARD END OF NUMBER 5 SLAT.  REMOVED OLD BEARINGS AND INSTALLED NEW BEARINGS PER ESO 80117.
